# SDR SWAA086097

- Difficulty date: November 6, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 22,660 hours, 13,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5601
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT OVERWING EMERGENCY EXIT LIGHT COVER MISSING.  REPLACED COVER PER MM.
